Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Langley, J.K. (2019) Transcendental singularities for a meromorphic function with logarithmic derivative of finite lower order. Computational Methods and Function Theory, 19 (1). pp. 117-133. ISSN 1617-9447

Langley, J.K. (2018) Linear differential polynomials in zero-free meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica . ISSN 1798-2383 (In Press)

This list was generated on Tue Sep 28 04:24:58 2021 UTC.